MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE SIERRA DRUG ELUTING CORONARY STENT; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR XIENCE SIERRA DRUG ELUTING CORONARY STENT; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Model Number 1550325-18
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Angina (1710); Myocardial Infarction (1969)
Date of Event 01/18/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effects of angina and myocardial infarction are listed in the xience sierra everolimus eluting coronary stent systems instructions for use (ifu) as known patient effects of coronary stenting procedures.A conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
Patient us (b)(6).It was reported that the procedure was performed on (b)(6) 2020, treating a target lesion in the proximal and mid left anterior descending (lad) artery.A 2.5 x 38 mm xience sierra stent and a 3.25 x 18 mm xience sierra stent were implanted without issue.On (b)(6) 2020, the patient presented to the emergency department (ed) with left shoulder pain and a non-st elevation myocardial infarction was diagnosed.Medication was administered.The patient remained in observation while in the ed, but was never re-hospitalized.The event resolved on (b)(6) 2020.No additional information was provided.

Brand Name
XIENCE SIERRA DRUG ELUTING CORONARY STENT
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9782332
Report Number2024168-2020-01970
Device Sequence Number618577
Product Code NIQ
UDI-Device Identifier08717648227349
UDI-Public08717648227349
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P070015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/24/2020
Device Model Number1550325-18
Device Catalogue Number1550325-18
Device Lot Number9091941
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/10/2020
Initial Report FDA Received Date03/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient Weight81